Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Reliability-based optimal design of water distribution networks

Tanyimboh, T. and Kalungi, P. and Xu, C. and Goulter, I. (2001) Reliability-based optimal design of water distribution networks. Journal of Water Resources Planning and Management, 127 (4). pp. 278-280. ISSN 0733-9496

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

A considerable amount of research has been carried out on the reliability analysis and optimal design of water distribution systems, and it has been reported that each of the above problems is very difficult to solve (Eiger et al. 1994; Wagner et al. 1988). The authors are therefore to be commended for their work, which directly incorporated a sophisticated probabilistic reliability model into an optimization routine. The paper had other interesting and useful aspects, which, unfortunately, will not be elaborated upon here.

Item type: Article
ID code: 6851
Keywords: water distribution systems, reliability model, optimal designs, water distribution networks, Engineering (General). Civil engineering (General), Water Science and Technology, Civil and Structural Engineering, Management, Monitoring, Policy and Law, Geography, Planning and Development
Subjects: Technology > Engineering (General). Civil engineering (General)
Department: Faculty of Engineering > Civil and Environmental Engineering
Related URLs:
    Depositing user: Strathprints Administrator
    Date Deposited: 04 Oct 2008
    Last modified: 04 Sep 2014 14:40
    URI: http://strathprints.strath.ac.uk/id/eprint/6851

    Actions (login required)

    View Item